# SDR AALA202506209829

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 44,276 hours, 18,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL REPORT FOR AALA202506179829: QC REVIEWED AND DETERMINED THE WRONG AIRCRAFT (807NN) WAS IDENTIFIED. SECTIONS 1 AND 3 HAVE BEEN UPDATED WITH CORRECT AIRCRAFT INFORMATION FOR 850NN. AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER, LEFT HAND WHEEL WELL, AT STA 663, LBL 31.82. REPAIRED VAPOR BARRIER PER SRM 57-10-10-2R-2.
